# SDR UIEA2021090901992

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Engine: Ge CF680C2B7F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 960312
- Condition: Damaged
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DAMAGE FOUND ON RH ENG STARTER VALVE BRACKET & STARTER INOP( TRANSFERRED TO MDDR# 153226 IAW MEL 80-00-02-01, CAT C.  /  REMOVED AND REPLACED ENGINE START VALVE IAW 80-11-02 OPS & LEAK CHECK GOOD. THIS CLOSES MDDR 153226 PLAC REMOVED. )
